Taking 400 mg of Zovirax and beginning today. Is it necesary to take this 5 times a day?
At the first notice of the tingle take the medication. Twelve hours take next doses take care of your tummy as it can be harsh. I did this last week and instead if having a volcano on my lip I had four small pin sized dots that began to heal rapidly ..
I take Imodium with it as I have a particularly sensitive stomach. Stay out of the sun while they are healing. They can flare up again while on Zovorax with excessive sun exposures . Wal-Mart sells lip balm with an spf greater than 5% always good to have around.
I find taking the med with a full stomach helps with the tummy upset. You can also take the pills and rub the cream on the site several times a day to speed the healing process.
- Zovirax Information for Consumers
- Zovirax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zovirax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2011 • 3 answers
Posted 6 Aug 2012 • 2 answers
Posted 28 Apr 2013 • 1 answer
Taking Famvir & am Fatigued, irritated eyes,white spots inside mouth, appetite loss, Doc said I'm ok
Posted 22 Aug 2013 • 1 answer
Posted 28 Nov 2016 • 0 answers